# SDR MWEA030363

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 72,542 hours, 62,252 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: D553H24
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RUDDER TRAVEL UNRESTRICTED LIGHT NOT ON.  FOUND WIRE BROKEN NEAR RUDDER, REPAIRED WIRE.
